Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 2 April 2013

Lunisolar Invariant Relative Orbits

Walid Ali Rahoma1

American Journal of Applied Sciences, Volume 10, Issue 4, pp. 307–312 · doi.org/10.3844/ajassp.2013.307.312

6,268 accesses5,103 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

The present study deal with constructing an analytical model within Hamiltonian formulation to design invariant relative orbits due to the perturbation of J2 and the lunisolar attraction. To fade the secular drift separation over the time between two neighboring orbits, two second order conditions that guarantee that drift are derived and enforced to be equal.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Rahoma, W. A. (2013). Lunisolar Invariant Relative Orbits. American Journal of Applied Sciences, 10(4), 307–312. https://doi.org/10.3844/ajassp.2013.307.312

Licence
CC BY 3.0
Issue
Volume 10, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Lunisolar Invariant Relative OrbitsAmerican Journal of Applied Sciences · Volume 10, Issue 4 · pp. 307–312 · CC BY 3.0Download